# SDR DALA2025030301618

- Difficulty date: February 26, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N376DN
- Make and model: Airbus A321-211
- Aircraft serial: 8858
- Aircraft time: 18,838 hours, 8,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3076 CRACK SHEAR PLATE STR 23 L AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED SHEAR PLATE AND FASTENERS AT LEVEL STR 23L LOC ON FR69 TO FR70 AT AFT GALLEY AREA AS PER A321 SRM 51-42-11 (0830227)
